# SDR ASAA2022112940962

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,744 hours, 16,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ABOVE RIGHT AFT OVERWING EXIT HAS BROKEN LENS RETAINER. GROUNDED - YES. REF B737-800 WDM 33-51-13-106 - REMOVED, REPLACED, AND TESTED EXIT SIGN L1365 PER B737-800 AMM 33-51-01-960-802 - OPS NORMAL.
